| Model Number |
4672 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead had high thresholds and lv loss of capture (loc) was observed on the presenting electrogram (egm).The programmed lv output was increased, and lv revision may be considered at battery replacement time.This lv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.